ePharmacy logo
 
$0.00
Buying Prescriptions Online at the Chemist Warehouse
Dymadon for Babies Strawberry 1 Month - 2 Years 60ml
  Product ID: 85945

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Dymadon for Babies Strawberry 1 Month - 2 Years 60ml

Dymadon for Babies Strawberry 1 Month - 2 Years 60ml

Product ID: 85945
$7.49
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Dymadon
Dymadon

Finding a children's pain relief that children will accept can be difficult and stressful for parents. Dymadon paracetamol for babies and kids comes in great-tasting orange and strawberry flavours, making it easier for kids to take.

• Dymadon starts to provide relief from fever in as little as 15 minutes2
• Proudly made in Australia and loved by Aussie families for over 30 years
• Colour free, sugar free and aspirin free

Dymadon can help provide the relief you are looking for your little ones - including pain and fever associated with teething, headache, earache, immunisation and symptoms of cold and flu.

The Dymadon Range

Dymadon

Dymadon for Babies

Dymadon for Babies provides gentle and effective relief from pain and fever for babies aged 1 month - 2 years. Available in orange or strawberry flavours.

Dymadon

Dymadon for Kids

Dymadon for Kids provides gentle and effective relief for pain and fever for children aged 2-12 years. Available in 200ml packs, in orange or strawberry flavours.

Dymadon

Great tasting flavours

Dymadon comes in great-tasting orange and strawberry flavours, making it easier for kids to take.

How to use the Dymadon dosing syringe

Dymadon
Dymadon
Dymadon
Dymadon

FEVER

Dymadon can start to reduce fever in as little as 15 min and can last up to 6 hours2.

Dymadon

COLD AND FLU

Dymadon can be used for the relief of pain and fever associated with cold and flu.

Dymadon

TEETHING

Dymadon for Babies provides relief of pain associated with teething.

Dymadon

IMMUNISATION

Dymadon can be used for the gentle relief of pain and fever associated with immunisation.


ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.
1 - Cat Bird Seat, Taste preferences in children analgesics, Quantitative n = 374

(Aspen sponsored) data on file, 2019. 2 - Temple AR, et al. Clin Ther 2013 35:1361-75.

Trademarks are owned by or licensed to the Aspen Group of companies. © 2022 Aspen Group of companies or its licensor. All rights reserved.

Aspen Pharmacare Australia Pty Ltd. 34-36 Chandos St, St Leonards, NSW 2065. ABN 51 096 236 985.

General Information

Dymadon for Babies provides gentle, effective temporary relief from pain and fever for your baby.

Dymadon for Babies can be used to provide temporary relief of pain and fever associated with headache, earache, toothache, immunisations and symptoms of cold and flu.

Dymadon for Babies comes in great-tasting orange or strawberry flavour, colour-free oral liquid suspension formulated for babies aged between 1 month and 2 years.

Suitable For: Temporary relief from pain and fever formulated for babies aged between 1 month and 2 years.

Product Claims: Aspirin and sugar free.

Boxed Contents: 1

Size: 60mL

KEY FEATURES

• Dymadon Paracetamol for Babies comes in a great tasting orange or strawberry flavour, making it easier for babies to take. That's why 88% of mums reported their child liked the taste of Dymadon*. *Cat Bird Seat, Taste preferences in children analgesics, Quantitive n = 374 (Aspen sponsored) data on file, 2019.
• Dymadon products contain paracetamol for kids and babies, which can start to reduce fever in just 15 minutes and lasts for 4-6 hours*. *Temple AR, Temple BR, Kuffner EK. Clin Ther. 2013 Sep;35(9):1361-75.e1-45.
• Each pack comes with an easy-dose syringe to help ensure you give your child the correct paracetamol dosage.
• Dymadon is Australian Made, colour free, sugar free and aspirin free.

Warnings

Do not use in children under 1 month. Children: keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised by a doctor. Do not give with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Do not use if cap seal is broken or missing. Tighten cap after use to engage child resistant closure.

While using this product
If an overdose is taken or suspected, ring the poisons information centre (Australia 13 11 26) or go to the hospital straight away even if they or you feel well because of the risk of delayed, serious liver damage.

Contains benzoates, hydroxybenzoates, saccharin and sorbitol (5 g in 14.4 mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.

CAUTION

Keep out of reach of children.

Ingredients

Each mL of oral liquid suspension contains Paracetamol 50mg.

Active Ingredients: Paracetamol 50mg/mL.

Contains: Contains benzoates, hydroxybenzoates, saccharin and sorbitol (5g in 14.4mL).

Allergen Free From: Sugar

Directions

Shake bottle before use.
Administer in water or fruit juice if necessary.
Recommended dosages based on 15 mg of paracetamol per kg of body weight. Dose should be given every 4-6 hours as required.
Do not give more than 4 doses in 24 hours.

USAGE ADVICE

For the gentle relief of pain and fever associated with, teething, headache, earache, immunisation, symptoms of cold & flu (for temporarily relief only).

STORAGE AND DISPOSAL

Store below 25°C. Protect from light.

STORAGE INSTRUCTIONS

Store below 25°C. Protect from light.

Storage Temperature: Below 25°C

Rated 5 out of 5 by from Great My baby couldn't have Panadol brand and would throw up straight away ,I tried Dymadon strawberry flavour ,he didn't love it but didn't throw up .Dymadon is the winner
Date published: 2022-05-13
Rated 5 out of 5 by from Fast action Recommended by friend. Used once after 4 mths vaccination.
Date published: 2022-04-17
Rated 5 out of 5 by from Don't get confused by the packaging Helps my daughter through tough times. Plus can use this when you have a 1 month old just read the back dont be get confused by the packaging
Date published: 2022-02-06
Rated 5 out of 5 by from Great flavour Baby loves the flavour and will take it with no fuss
Date published: 2021-10-08
Rated 5 out of 5 by from Dymadon Both the strawberry and orange flavours are a hit with my nearly 11 month old. We trust this brand after first using it when he was newborn and we were at the Royal Children’s Hospital and that’s what they used for his mild pain.
Date published: 2020-03-07
Rated 5 out of 5 by from Great taste My daughter loves the taste of dymodon. No aweful aftertaste like other traditional paracetamol brands. I highly recommend it.
Date published: 2019-11-27
Rated 5 out of 5 by from Dymadon Tastes better then panadol. Children happy to take it without bribery.
Date published: 2019-10-25
Rated 5 out of 5 by from Great taste for young babies Bought for my baby as an alternative to Panadol since my baby doesn’t like the taste, and he prefers it much more.
Date published: 2019-10-20
Rated 5 out of 5 by from Bub loves it! Bub hates the taste of Panadol and always spits it out, but loves this and is easy to get it down.
Date published: 2019-10-06
Rated 5 out of 5 by from Great taste I bought this when my bub was 1 month old. So have been using for nearly 5 months. It is the only paracetamol he will take. It's not bitter like the others and it's slightly thicker which makes it easy for him to take.
Date published: 2019-09-10
Rated 5 out of 5 by from Cost effective and works Cheaper than other brands and does the job just the same. The syringe was easy to use and my bub doesn't seem to mind the taste
Date published: 2019-09-07
Rated 5 out of 5 by from Great My baby prefers this over Panadol.
Date published: 2019-09-02
Rated 5 out of 5 by from Great alternative to panadol My one year old takes it fine and seems to relieve pain relatively quickly
Date published: 2019-08-28
Rated 5 out of 5 by from Great taste I’ve been buying this brand for four years now after trying a few - it’s the only one that my kids actually like because of the taste and makes giving medicine a lot easier!
Date published: 2019-08-11
Rated 5 out of 5 by from Great I try this brand by read the review from other, my kid ready love it she take much easy them paradol.
Date published: 2019-08-09
Rated 5 out of 5 by from Nice taste My children like the taste of this and take it easily. It's my go to when they are under the weather.
Date published: 2019-06-24
Rated 5 out of 5 by from Nice tasting i brought this by accident and am so glad I did. It is the only pain relief that my young daughter does not gag on. The syringe is also ideal to use
Date published: 2019-06-02
Rated 5 out of 5 by from Best taste for bub Bub hated the cherry flavour Panadol and after trying Dymadon we won’t go back. Both the strawberry and orange are great.
Date published: 2019-05-20
Rated 5 out of 5 by from Dymadon is da bomb Much better than Panadol for little ones! Tastes better and comes with a better dispenser. Highly recommend!
Date published: 2019-05-20
Rated 5 out of 5 by from Great product I bought this for my grand daughter age 9 month old. Usually she has a hard time taking medicine but with this strawberry flavour, she's enjoying taking the medicine whenever she has a fever
Date published: 2019-05-05
Rated 5 out of 5 by from Pleasant flavour It’s hard finding a pleasant tasting baby paracetamol as paracetamol tastes very bitter and is hard to disguise with flavour. I’ve tasted many of them and Dymadon is definitely the most pleasant flavour for the little ones. I won’t buy any other brand
Date published: 2019-04-01
Rated 5 out of 5 by from Excellent product at good price. My toddler loves the taste & would happily take each time. Highly recommend to all the mums out there.
Date published: 2019-01-30
Rated 5 out of 5 by from Great! The Grandies take it better and easier than panadol
Date published: 2018-10-16
Rated 5 out of 5 by from Only paracetamol my baby likes Tastes nice, only kind of paracetamol my baby likes. Easy dosage syringe & cheaper than Panadol
Date published: 2018-10-15
Rated 4 out of 5 by from I love this product it's easier to give to my 11 month old
Date published: 2018-10-15
  • y_2024, m_7, d_17, h_6
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_2, bvpage2n
  • co_hasreviews, tv_23, tr_29
  • loc_en_AU, sid_85945, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT